# SDR CHQA20140423133

- Difficulty date: April 23, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500828
- Aircraft time: 22,180 hours, 19,375 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,904 hours, 23,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 14501151407
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CHAFE WAS FOUND ON THE INNER AFT FACE OF THE MAIN ENTRY DOOR FOLDING FLAP.  THE CHAFE WAS REPAIRED IAW ETD 2014-145-034319.
